I Took The Day After Pill Can I Still Get Pergant

1 Replies
jen - September 28

Me and my boyfriend had unprotected s_x in early aug., I usually get my period at the end of the month. I took the day after pill and I still haven't strated my period, and it's now the end of sept. My stomch hurts sometime, I get headache alot, but I did get cramps a couple of time ... but I always throw up a couple time, sould this be the pill or me freakn out?

 

Viv - September 28

Emergency contraception only advertises being 75% effective. It is possible that it didn't do the job. If you feel you are pregnant you should get tested. Your symptoms are a little slim. Most complain of sore b___sts and peeing a lot.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?